Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Can: Ipil cause irregularity in periods for more than one month? I always have regular period cycle. I took ipill on 14/11/2015 after condom broke during sex. My expected periods was on 18/11//2015 but taking ipill delayed my periods to 23/11/2015. (I did not have any intercourse after 14/11. I also took pregnancy test today - Negative result) But I did not get my period yet this month. Is this a side effect of ipill? How long will my periods be delayed? How long should I wait before taking another pregnancy test?

1 Doctor Answered
Can: Ipil cause irregularity in periods for more than one...
The second pregnancy test can be taken 7 days after the first. If negative, just wait for the period. It should come within 2 weeks. Ipill is known to delay a normal cycle.
25 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.